# SDR SWAA950672

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE FRAME AND SHEAR TIE CORRODED AT BS 747, RBL 6 TO 9 WL 148.  ALSO, SHEAR TIE AT BS 727A BETWEEN 21 AND 22L.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
